# SDR SWAA2014021725219

- Difficulty date: February 11, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 84,694 hours, 63,876 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 654645262
- Condition: Loose
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 SPOILER INBD ACTUATOR ATTACH BRACKET LOOSE.  R & R FITTING IAW SRM.
